MedElevator Войти в исследования
← Поиск публикаций
Case reports in obstetrics and gynecology · 2013

Life-threatening complications of hormonal contraceptives: a case history.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Khan Saheed, Smulders Yvo M, de Vries Johanna I P, Spoelstra-de Man Angélique M E

Аннотация

We present a case with the rare combination of thrombotic and hemorrhagic complications of oral contraceptives. A healthy 40-year-old woman suffered from cardiac arrest due to massive pulmonary embolism, caused by oral contraceptives and immobilization during a flight. After successful resuscitation, obstructive shock necessitated thrombolysis and thereafter heparin. Anticoagulation was complicated by internal bleeding from contraceptive related hepatic adenoma. She underwent arterial embolisation, and anticoagulation was continued. On day 18, she was discharged in a good condition. Hepatic adenomas are a potential source of internal bleeding in women using oral contraceptives requiring anticoagulation. Signs of internal bleeding in such patients should prompt immediate abdominal ultrasound examination.